Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A theorem on the accessibility of boundary parts of an open point set


Author: Eberhard Hopf
Journal: Proc. Amer. Math. Soc. 1 (1950), 76-79
MSC: Primary 56.0X
MathSciNet review: 0033019
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1950-0033019-1
PII: S 0002-9939(1950)0033019-1
Article copyright: © Copyright 1950 American Mathematical Society